# SDR GLBA20110831G

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 32,722 hours, 42,928 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT SMOKE WAS COMING FROM UNDER THE GLARESHIELD.  MX RAN ENGINES, WS HEAT, AND BLEEDS, NO SMOKE NOTED AT THIS TIME.
